# SDR GAIA03140ST

- Difficulty date: October 24, 2003
- Submitted: November 21, 2003
- Operation: Air carrier
- Aircraft: N1269Y
- Make and model: Boeing 727243
- Aircraft serial: 21269
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK INSPECTION FOUND FUSELAGE SKIN DENT BS 460 BELOW STR 17RT.  REF FASI N/R NR 61687, CUT OUT DAMAGE, 4 INCHES BY 4 INCHES, INSTALLED DOUBLER REPAIR PER B727 SRM 53-30-3 FIG 3.  (M)
